# SDR C2X2008F00041

- Difficulty date: September 4, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 602043
- Condition: Burned
- Location: Cabin
- Part time: 19,622 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC WAS IN FOR A SERVICE/ ROUTINE CHECK AND THE LOWER SERVICE DOOR EMERGENCY EXIT SIGN WOULD NOT ILLUMINATE. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-50-09. OPS CHECK GOOD AND WAS RELEASED TO SERVICE. (K)
